Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for high blood pressure

Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6704 Questions

default
Posted on Thu, 12 Nov 2015 in Hypertension and Heart Disease
Question: I HAVE TAKEN hYZAR AND THEN lOSARATN WHEN THE GENERIC BECAME AVAILABLE WITH WELL CONTROLLED BLOOD PRESSURE THROUGHOUT THIS TIME. tHE PILLS WERE ALWAYS YELLOW OR MAYBE WHITE. during THE LAST REFILL THE PILL IS GREEN, AND MY BLOOD PRESSURE ON A restinbasis is generally under 120'60. I do cardiac rehap 3 times per week and when I check in my bp is from 112/58 to 60. When I am on the treadmill it is about 140-145/ 70-80, and when I am finishewd it is usually between 102 and 112/60. In the past 3 weeks my bp has gone up as of yesterday I checked in and it was 145/75. Today I have checked my bp 8 times before I took my losartan and it was between 151 and 157/80 to 90. I took my Losartan about 11:00 am and it is now 3:30 pm. I have taken my bp 4 times during that period and it has stayed between 141/85 and 178/98. The guide said that the pills should have a number 93 or 7393 on the green pill. Do you have any suggestions? I contacted COSTCO on Monday after my Therapy and was told that they were right. Please advise. Thanks--XXXX XXXXXXX The pills I have have a 3 on them
doctor
Answered by Dr. Pavan Kumar Gupta 7 hours later
Brief answer...I think there won't be any quality deficiency in your medicines.
Detailed answer...
Hello,
Thanks for the query.
I have read your query and understand your concern.
As far as different colour is concerned,different companies make same medicine with different colours. It is not essential or mandatory on the part of all companies to make the same medicine with same colour only.
COSTCO has also termed these medicines to be right and hence there is not any doubt left about the quality of medicines.
Now the question is why your BP is rising...
In my view you need a revision of your dose or addition of some other medicine to your treatment plan.
It is quite common for medicines to loose their efficacy over a period of time because body starts getting used to the drug.
Please consult your doctor and discuss about review of your medications.
I hope it helps,however you are most welcome to revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on